# SDR ASAA2014060508226

- Difficulty date: June 5, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501163
- Condition: Corroded
- Location: Bs 500d-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR, RT TRANSITION PANEL HAS CORROSION, BS 500E TO 500L, LBL 24 TO LBL 26.  ACFT GROUNDED.  CORROSION REMOVED ON TRANSITION PANEL - ORIGINAL THICKNESS .040, MATERIAL REMOVED .006, REMAINING .034 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. TOOL T8225T.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-53-2R-5.
